# SDR 97UAL900303

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Shaft
- Part number: 80465801
- Condition: Worn
- Location: Nr 2 Engine Gb
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE OIL PRESSURE DROPPED TO ZERO ACCOMPANIED WITH A LOW PRESSURE WARNING LIGHT.  ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO FIELD.  *S/D*  GEAR TEETH OF GEAR SHAFT ASSEMBLY WORN.  REPLACED ENTIRE ENGINE, OPERATION CHECKS NORMAL.
